# SDR AALA201705079001

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 9,575 hours, 4,746 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Vent Extract
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAN ECAM MESSAGE AND EXTRACT FAULT LIGHT ON OVERHEAD VENTILATION PANEL.  HEARD FAN ABRUPTLY STOP.  SLIGHT FUMES NOTICED,  DISSIPATED AFTER GOING TO OVERRIDE. REPLACED THE EXTRACT FAN, INSPECTED WIRING CONNECTORS AND PINS, IAW AMM 21-26-51.  AIRCRAFT WAS GROUNDED.
